MathSciNet Relay Station
MathSciNet bibliographic data
MR1133368 (93a:60156) 60K35 (60J80 82B26 82B43)
Chayes, J. T.; Chayes, L.; Grannan, E.; Swindle, G. Phase transitions in Mandelbrot's percolation process in three dimensions. Probab. Theory Related Fields 90 (1991), no. 3, 291–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement